MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK SMARTSYNC BASE; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MEDTRONIC, INC. CARELINK SMARTSYNC BASE; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 24970A
Medical Device Problem Codes Communication or Transmission Problem (2896); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mobile programmer lost connection to the implantable device and the electrocardiogram (ecg) channels went blank during an interrogation session.Troubleshooting steps were taken to include swiping out of the mobile programmer application and reopening it, but the issue persisted.Further troubleshooting steps were taken to include swapping out the mobile programmer to complete the case.No patient complications have been reported as a result of this event. application version: 4.4.2 host tablet os version: 18.5.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the mobile programmer lost connection to the implantable device and the electrocardiogram (ecg) channels went blank was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CARELINK SMARTSYNC BASE
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23422404
Report Number2182208-2025-07539
Device Sequence Number8178932
Product Code OSR
UDI-Device Identifier00763000688400
UDI-Public(01)00763000688400(11)241029(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale